Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I am suffering from typhoid fever

Respected Dr! I am 50 years old suffering from typhoid fever from week .now how long should i have to diet , now no fever, i am getting weaker without strong food.plz help
Asked On : Mon, 18 Jul 2011
Answers:  2 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Mr Farhat
Welcome to HCM
Read your prob, it takes about 15day to cure fromm typhoid, you should take light diet without fats , carbohydrate riched diet n low protine diet. you should take rice, dal, salad , fruits etc. avoid spicy diet. along with it continu drugs which advised by your doc.
Dr aseem
Answered: Mon, 18 Jul 2011
I find this answer helpful
General & Family Physician Dr. Sumanth.P's  Response

Thanks for posting your query.

You do not need to diet.

First see to that your antibiotic course is regular and complete.

Start with semi solid feeds and easily digestable foods like curd rice and avoid oily foods till you recover.

Hope I have answered your query.

Wishing you good health.

Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor